MathSciNet Relay Station
MathSciNet bibliographic data
MR1781243 (2001g:26016) 26D10 (26D15)
Pachpatte, B. G. On an inequality of Ostrowski type in three independent variables. J. Math. Anal. Appl. 249 (2000), no. 2, 583–591.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement